Please use this identifier to cite or link to this item:
Title: Discrete Schur-constant models
Author: Castañer, Anna
Claramunt Bielsa, M. Mercè
Lefèvre, Claude
Loisel, Stéphane
Keywords: Models matemàtics
Risc (Assegurances)
Risc (Economia)
Mathematical models
Risk (Insurance)
Issue Date: 10-Jun-2015
Publisher: Elsevier
Abstract: This paper introduces a class of Schur-constant survival models, of dimension n, for arithmetic non-negative random variables. Such a model is defined through a univariate survival function that is shown to be n-monotone. Two general representations are obtained, by conditioning on the sum of the n variables or through a doubly mixed multinomial distribution. Several other properties including correlation measures are derived. Three processes in insurance theory are discussed for which the claim interarrival periods form a Schur-constant model.
Note: Versió postprint del document publicat a:
It is part of: Journal of Multivariate Analysis, 2015, vol. 140, p. 343-362
ISSN: 0047-259X
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
652942.pdf308.96 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons